Smoothing under diffeomorphic constraints with homeomorphic splines

Bigot, Jérémie and Gadat, Sébastien (2010) Smoothing under diffeomorphic constraints with homeomorphic splines. SIAM Journal On Numerical Analysis, 48 (1). pp. 224-243.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/28470
Item Type: Article
Language: English
Date: 2010
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 16 Mar 2015 14:50
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:28470
URI: http://publications.ut-capitole.fr/id/eprint/16566

Actions (login required)

View Item View Item